Please use this identifier to cite or link to this item:
Title: Stochastic circumplanetary dynamics of rotating non-spherical dust particles
Authors: Makuch, M
Brilliantov, NV
Spahn, F
Sremčević, M
Krivov, AV
First Published: Aug-2006
Citation: PLANETARY AND SPACE SCIENCE, 2006, 54 (9-10), pp. 855-870
DOI Link: 10.1016/j.pss.2006.05.006
ISSN: 0032-0633
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.